# SDR WX0A072093

- Difficulty date: August 11, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N427NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49436
- Aircraft time: 55,398 hours, 42,270 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 320115320115
- Part serial: 2279726628DR4
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT TURNED ENG ANTI-ICE ON & THE RT ENG VLV INDICATION ILLUMINATED ON THE OAP.  RAN QRH, NO HELP, DIVERTED.  R & R NOSE COWL ANTI-ICE VLV & OTBD ANTI-ICE VLV IAW AMM 75-10-01.  NO LEAKS NOTED AT THIS TIME.  OPERATIONS CHECKED GOOD.
